# SDR DALA2023120409903

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT TRACK X=22 BTW STA Y=199-256 AT PAX CABIN. SUMMARY OF NRC 00496: CORROSION LEVEL 2. SEAT TRACK X=22 BTW Y=199-265 WAS REPLACED PER DWG 5930547 REV CZ AND B717-200 SRM 51-41-01-0G. (LP #0092293)
